MathSciNet Relay Station
MathSciNet bibliographic data
MR2218481 22E40 (37D40 57N10 57S30)
Benoist, Yves Convexes divisibles. IV. Structure du bord en dimension 3. (French) [Divisible convex sets. IV. Boundary structure in dimension 3] Invent. Math. 164 (2006), no. 2, 249–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement